# SDR AALA20170206003

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 17,234 hours, 6,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED INTO DTW ACCOUNT FLAPS STUCK AT ONE DEGREE. UNEVENTFUL LANDING. TROUBLESHOT IAW FIM 27-51-00, NO FAULTS OR DEFECTS NOTED. ISSUE REPEATED ON 2/6/17 AT SEA. FLIGHT 2674 AFTER PUSH BACK. RETURNED TO GATE. RESET POWER ON FSEU AND FLAP SKEW INDICATION. SERVICED BOTH A AND B HYDRAULIC SYSTEMS. OPERATIONAL CHECK GOOD.
